MAUDE Adverse Event Report: DALE MEDICAL PRODUCTS, INC. DALE TRACHEOSTOMY TUBE HOLDER

DALE MEDICAL PRODUCTS, INC. DALE TRACHEOSTOMY TUBE HOLDER
Model Number 240
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
"adolescent patient with a tracheostomy tube and mechanical ventilation.Velcro part of the trach holder/strap was found to be completely detached/broken off from the soft part of the strap that encircles the neck.There was no actual patient harm.Trach tube did not become dislodged because the vent holder (which is also secured with velcro) was attached.Trach holder/strap was replaced upon discovery of breakage.".
 
Additional Manufacturer Narrative
It was reported on (b)(6) 2021, an adolescent patient with a tracheostomy tube and mechanical ventilation, the velcro part of the trach holder / strap was found to be completely detached / broken off from the soft part of the strap that encircles the neck.Trach holder / strap was replaced upon discovery of breakage.No patient harm was reported.On the same day, we received a second report of another issue of an adolescent patient with a tracheostomy tube and mechanical ventilation, but on (b)(6) 2021.We contacted the initial reporter to get additional information about both events and the devices: the initial reporter confirmed that both reports were relative to the same patient.The initial reporter confirmed that the facility did not retain any of the broken devices for manufacturer review and the lot numbers for the (b)(6) 2021 event were unknown, but the lot number for the (b)(6) 2021 event is 21h2318.The initial reporter could not confirm if the (velcro) tabs had broken or if they had come unsewn from the neck strap.The initial reporter confirmed that she did check with other departments at (b)(6) that uses the dale 240 device to see if there were any other issues noted and there were not.Dale medical performed a complete review of the device history records (dhr) for dale 240 lot 21h2318 and performed functional testing on sample 240 devices from this lot number.No evidence of any issues was noted in the document review, and testing found that the devices meet all internal test requirements for peel and shear testing.Based on our document review and testing of samples from this production lot and without having actual defective devices to review, dale medical cannot confirm a cause for the issue.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
DALE TRACHEOSTOMY TUBE HOLDER
Common Device Name
TRACHEOSTOMY TUBE HOLDER
Manufacturer (Section D)
DALE MEDICAL PRODUCTS, INC.
40 kenwood circle
suite 7
franklin MA 02038 3298
Manufacturer (Section G)
DALE MEDICAL PRODUCTS, INC.
40 kenwood circle
suite 7
franklin MA 02038 3298
Manufacturer Contact
raymond gruneberg
40 kenwood circle
suite 7
franklin, MA 02038-3298
5083164608
MDR Report Key14013385
Report Number1214422-2022-00002
Device Sequence Number17296385
Product Code CBH
UDI-Device Identifier00817612020667
UDI-Public00817612020667
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
LISTING ONLY
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number240
Device Catalogue Number240
Device Lot Number21H2318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age14 YR
Patient SexMale
Patient Weight21 KG